2 doctors weighed in:

Ritalin (methylphenidate) worked great for my ADD, however gave me Raynauds. Stopped for 3wks, Raynaud's gone. What alternative could I try? Or will all cause Raynauds?

2 doctors weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Professional input

follow up with your doctor/psychiatrist, since ritalin (methylphenidate) worked fine with they can try another stimulant, which won't cause Raynaud's, although it is listed as side effect for all the stimulatns used to control ADD.
Other groups of medications as antidepressants can be used, but again needs a professional input, good luck

In brief: Professional input

follow up with your doctor/psychiatrist, since ritalin (methylphenidate) worked fine with they can try another stimulant, which won't cause Raynaud's, although it is listed as side effect for all the stimulatns used to control ADD.
Other groups of medications as antidepressants can be used, but again needs a professional input, good luck
Dr. Al Hegab
Dr. Al Hegab
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors